# SDR CA110325003

- Difficulty date: March 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 58,630 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT ARRIVED WITH 3 DEFECT LOG SNAGS, ONE WAS A NO-GO ON THE LT WING TIP BRAKE SOLENOID FAULT.  WHILE TROUBLESHOOTING THIS DEFECT, IT WAS DISCOVERED THAT 10 WIRES WERE CHAFED AND BURNED ON THE LT AFT SPAR RACEWAY JUST OTBD OF ENGINE NR 1 PYLON AREA.  THOSE AFFECTED WIRES WERE CONTROLLING THE NR 1 ENGINE LOW PRESSURE FUEL VALVE, THE LT FLAP WING TIP BRAKE AND THE LT NAV/STROBE LIGHT.
